# SDR UIEA2021032100650

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820 S7-12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 820R S-10R FRAME FASTENER HOLE FOUND CRACK.( M/D STA 820R S-7R TO S-12R FRAME REPAIRED AS PER SRM 53-20-07-2R-2 AND 53-20-07-2R-10. )
